# SDR FDEA201405061206

- Difficulty date: May 6, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 48,253 hours, 20,628 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A2577203100000
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PNL 151LF CORNER CRACKED.  FABRICATED FLOORBOARD PNL 151LF IAW STAM TRAVELER T14 1069605.  MATERIAL USED A402H 48X144 BATCH 1972508 PO 26684 PART MARK AS FX-A2577203100000 IAW DWG SRZ-25-005.  MAJOR REPAIR CAT A REPAIR.
